# SDR SWAA2025110323750

- Difficulty date: October 12, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE PHOTOLUMINESCENT STRIPS FOUND DAMAGED.   REPLACED AND INSTALLED NEW PHOTOLUMINESCENTS STRIPS KIT IAW DWG 33500007, REV 2.
